# SDR CALA2017070102068

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 44,164 hours, 15,338 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 2615
- Condition: Odor
- Location: Galley
- Part time: 54,130 hours, 19,328 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN PRODUCED A BAD BURNING ODOR.  PULLED THE CIRCUIT BREAKJER AS A PRECAUTION,  RAN OVEN, REMOVED AND REPLACED GALLEY OVEN IAW AMM 25-34-00-400-801C3, OPS NORMAL.
